# SDR 97ZZZX4369

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB4MP3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Feather Spring
- Part number: A3496
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PROPELLER, FEATHER SPRING WAS FOUND BROKEN IN TWO.  DEFECTIVE SPRING RETURNED TO HARTZEL PROPELLER, INC.
